# SDR AU510002059

- Difficulty date: December 12, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Airbus A330*
- Engine: Ge CF680
- System (JASC): 5534 · Vertical Stabilizer Miscellaneous Structure
- Part: Lug
- Part number: F535760800020
- Condition: Broken
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) VERTICAL STABILIZER ACCESS LADDER UPPER ATTACHMENT LUGS BROKEN. SUSPECT CAUSED BY POOR SHIMMING OF THE UPPER ATTACHMENT FITTINGS. SEE ATTACHMENT FOR INVESTIGATION DETAILS. (CASA NR 510002059)
